# SDR ASOA2013062103863

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 35,945 hours, 31,453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT FLASHLIGHT WORKS INTERMITTENTLY.   R & R CAPTAIN'S FLASHLIGHT IAW AMM 25-61-04, OPS CHECKED GOOD.
